Look into getting some biotene products to counter dry mouth.
Some people bruise, some don't. You can try numbing the area first with some ice.
i had bruising wherever i had injected for the first 6 weeks. then they went away. i never bruised after that. drink LOTS of water. and you should try to exercise, at least walk everyday to help ease sx. if you lay around i found that my sx were worse. take care of yourself. belle
Yay! finally. Sounds like normal sx to me, the drying out may seem a bit early but everyone is different. OH gave some good advice about the biotene. I bruised at injection site and had some mild redness that never seemed to leave until after eot. After about 4 weeks I quit bruising (virus was gone is my guess). Get some moisturizing eye drops, saline solution in neti pot for sinuses, moisturize your whole body well. Oh and Belle is right, get as much exercise as possible. Good luck and keep us posted.
Your side effects all sound normal to me. I took my third shot this week. The shots hit me pretty hard for two days afterwards then I start feeling a little better. I'm always really tired though. I get a redness around injection site and I get dry mouth at night and am going to try Biotene today for it. Minor rash and itching are just starting and I will get medication for it next week.
It gets difficult at times, but you're right, it's definitely do-able. Good luck and I'm sure it's a big relief to have finally started.
Which Biotene are you using? Luckily I found it here in NZ, but they have: mouthwash mouth gel, mouth spray, gum, liquid.
A reminder about certain drinks with some Meds. I remember being warned about drinking grapefruit juice while on treatment
Grapefruit juice negatively interacts with more than 50 medications, including statins. Because the effects of the citrus juice last more than 24 hours, simply taking your meds at a different time won't solve the problem.
Calcium can interfere with the effectiveness of thyroid medication. Wait at least 4 hours after dosage to drink any calcium-rich beverages.
Everything you are experiencing is normal, but for me it got a lot worse, I will say the thing I have the least problem with is the shot, I have a little blue ice thing in the refrigerator, I take the shot and let it sit for 20 min before injection, and about 2 min prior I set the ice on my upper leg (thigh), after its numb, I swab it down, pinch skin, and inject, count to ten after plunger falls and swab again and I am done, I use the method of right left, by this I mean the first shot goes in the right upper thigh, and the second goes in the left, so when I get a new box of 4 I know to start with the right, If I forget which leg I used last time I just look to see how many are their and I know where to go, the only problem I had with bruising was the very fist shot because the nurse said to inject in stomach, not a good place to inject, I went to pegasys web site and they have a video of how to do it, have not had a bruise since... good luck
You got this girl! You know I am here for you..Hang in there it will get better,you just got to adjust to the Meds.The 12 weeks will fly by faster than you think.DRINK THAT WATER,DRINK THAT WATER !!! I have all the red spots still from the injections,its all normal.Congrats to you,I am so glad you got in this Study I believe it is the easiest one out there as far as Sx.
Keep in touch !!!
I'm using the Biotene Dry Mouth Oral Rinse. It works pretty well and it easy to use.
Thanks to everyone for their quick response. I woke up yesterday with a fever blister on my lip. (oh great) no big deal.. today i wake up and after a couple hours being up notice a rash breaking out on my hands. so i have put lotion on it. I am drinking water,water,water and nothing else. Everything else is too sweet. Also losing my appetite nothing takes good or right anymore. So very tired but get up and get out of the house and walk some. Actually tried driving a little yesterday but couldnt wait to get turned around and back home. Just felt so weird. So thankful for this group, I would be lost with out it.
About the rash, I am still fighting it and I finished the Incivek 2 wks ago, but when it was at the worst (horrible), i had the Dr. prescribe me 2.5 per cent cortisone lotion, and I also used over the counter caladryl lotion , these are the only things that helped me to not go crazy, I also took two benedryl at night, You have to know that for me the rash is the worst part of this treatment, I had the flu like symptoms, the headaches, just felt horrible and could not even remember driving somewhere after I got home, those subsided after awhile, but the rash got really bad, I tried every cream ointment, lotion, over the counter and prescription, those are what helped me, and make sure to moisten the skin alot with a lotion that has no smell to it, the smell is usually added and can irritate the rash... DO NOT TAKE HOT SHOWERS OR BATHS, this will make the rash go crazy, try not to wash your hair everyday also and when you do make sure to use a moisturizer or your hair will get brittle and break off, oh bye the way your want to shower or take a bath, just use lukewarm water, towards the cooler side.....I know I am kinda scrambling this in but all these things will help you on your journey, and if or should I say when it gets real bad, because it will, this website is a great place to ask what others are doing, a great place to just get mad and vent, we are human just like you and just like you we are either going through this or have been there.....welcome Trolleater